MathSciNet Relay Station
MathSciNet bibliographic data
MR474378 (57 #14020) 58C25
Quine, J. R. A global theorem for singularities of maps between oriented $2$-manifolds. Trans. Amer. Math. Soc. 236 (1978), 307–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement